MAUDE Adverse Event Report: MARPAC, INC MARPAC; ET TUBE HOLDER

MARPAC, INC MARPAC; ET TUBE HOLDER
Model Number 340
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 12/30/2021
Type of Reportable Event Death
Event or Problem Description
Untrained staff used the et tube holder.The result was that the et tube slipped.It is unclear whether the et tube slipping was a factor contributing to the patient's death or not.This happened in the uk.

Brand Name
MARPAC
Common Device Name
ET TUBE HOLDER
Manufacturer (Section D)
MARPAC, INC
4801 lincoln rd ne
albuquerque NM 87109
Manufacturer (Section G)
MARPAC, INC
4801 lincoln rd ne
albuquerque NM 87109
Manufacturer Contact
jeffrey alcalde
4801 lincoln rd ne
albuquerque, NM 87109
5057645662
MDR Report Key14655551
Report Number1722095-2022-00001
Device Sequence Number4904495
Product Code CBH
UDI-Device Identifier00653658003406
UDI-Public(01)00653658003406
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number340
Device Catalogue Number340
Device Lot Number210217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2021
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age81 YR
Patient SexFemale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite